# SDR 2024F00306

- Difficulty date: November 19, 2024
- Submitted: November 25, 2024
- Operation: General aviation
- Make and model: Boeing 737-8
- Aircraft serial: 36695
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: C20633000
- Condition: Inoperative
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

DURING TAXI AIRCRAFT ACCELERATES WITH DIFFICULTY AND PRESENTS LEFT TURN TENDENCY. FRM CODE 324 040 00 (CANCELLED AIRCRAFT IN LPB). CORRECTIVE ACTION: REMOVED AND REPLACED MLG BRAKE, WHEEL #1 AND #2
